Alert archive / Wisconsin / Gale Warnings in 2008
Gale Warning 16, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Dec 27, 2008, 4:03 AM CST. It took effect at Dec 28, 2008, 1:43 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2008, 4:03 AM CST (10:03 UTC)
- In effect from
- Dec 28, 2008, 1:43 AM CST
- Expired
- Dec 28, 2008, 10:41 AM CST
- In force
- 9 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
892 WHUS73 KMKX 271003 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 403 AM CST SAT DEC 27 2008 ...GUSTY WINDS AHEAD OF COLD FRONT THEN STRONGER WINDS AFTER COLD FRONT... .LOW PRESSURE WILL MOVE NORTHEAST ALONG A FRONTAL SYSTEM FROM OKLAHOMA INTO SOUTHERN LAKE MICHIGAN THIS EVENING. THE LOW WILL DEEPEN AS IT MOVES NORTHEAST TOWARDS NORTHERN LAKE MICHIGAN TONIGHT. WEST WINDS SHOULD REACH GALE LEVELS TONIGHT INTO SUNDAY MORNING. LMZ643>646-271815- /O.CON.KMKX.MF.Y.0002.000000T0000Z-081228T0000Z/ /O.CON.KMKX.SC.Y.0105.000000T0000Z-081228T0600Z/ /O.UPG.KMKX.GL.A.0011.081228T0600Z-081228T2100Z/ /O.NEW.KMKX.GL.W.0016.081228T0600Z-081228T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 403 AM CST SAT DEC 27 2008 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. SOUTH WINDS TO 30 KNOTS AT TIMES WILL CONTINUE INTO THIS EVENING BEFORE A STRONG COLD FRONT MOVES THROUGH AND SWITCHES THE WINDS AROUND TO A MORE WESTERLY DIRECTION. THE SOUTH WINDS WILL BRING A WARM...MOIST AIRMASS OVER THE COLDER WATERS OF LAKE MICHIGAN...PRODUCING DENSE FOG. WINDS MAY REACH GALE STRENGTH IN THE WAKE OF THE COLD FRONT SATURDAY NIGHT INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO...OR LESS THAN ONE QUARTER MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ
5 follow-up statements
401 WHUS73 KMKX 272128 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 328 PM CST SAT DEC 27 2008 ...SOME GUSTY WINDS AHEAD OF COLD FRONT THEN STRONGER WINDS AFTER COLD FRONT... .LOW PRESSURE WILL MOVE NORTHEAST ALONG A FRONTAL SYSTEM FROM OKLAHOMA INTO SOUTHERN LAKE MICHIGAN THIS EVENING. THE LOW WILL DEEPEN AS IT MOVES NORTHEAST TOWARDS NORTHERN LAKE MICHIGAN TONIGHT. WEST WINDS SHOULD REACH GALE LEVELS TONIGHT INTO SUNDAY MORNING. LMZ643>646-280530- /O.CON.KMKX.MF.Y.0002.000000T0000Z-081228T0000Z/ /O.CON.KMKX.SC.Y.0105.000000T0000Z-081228T0600Z/ /O.CON.KMKX.GL.W.0016.081228T0600Z-081228T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 328 PM CST SAT DEC 27 2008 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST SUNDAY... A GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST SUNDAY. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. SOUTH WINDS 15 TO 25 KNOTS AT TIMES WILL CONTINUE INTO THIS EVENING BEFORE A STRONG COLD FRONT MOVES THROUGH AND SWITCHES THE WINDS AROUND TO A MORE WESTERLY DIRECTION. THE SOUTH WINDS WILL BRING A WARM...MOIST AIRMASS OVER THE COLDER WATERS OF LAKE MICHIGAN...PRODUCING DENSE FOG. THE FOG WILL SHOW IMPROVEMENT AFTER THE PASSAGE OF THE COLD FRONT. WINDS MAY REACH GALE STRENGTH IN THE WAKE OF THE COLD FRONT TONIGHT INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO...OR LESS THAN ONE QUARTER MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
257 WHUS73 KMKX 280332 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 932 PM CST SAT DEC 27 2008 ...STRONG GUSTY WINDS WILL DEVELOP BEHIND COLD FRONT LATE TONIGHT... .LOW PRESSURE OVER NORTHERN LAKE MICHIGAN TONIGHT...WILL DEEPEN AS IT MOVES NORTHEAST TO NEAR GEORGIAN BAY BY SUNDAY MORNING. WEST WINDS SHOULD REACH GALE LEVELS OVERNIGHT...AND LAST INTO EARLY SUNDAY AFTERNOON. LMZ643>646-281145- /O.CAN.KMKX.SC.Y.0105.000000T0000Z-081228T0600Z/ /O.EXT.KMKX.GL.W.0016.081228T0900Z-081228T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 932 PM CST SAT DEC 27 2008 ...GALE WARNING NOW IN EFFECT FROM 3 AM TO 3 PM CST SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT FROM 3 AM TO 3 PM CST SUNDAY. WEST WINDS WILL INCREASE TO GALE STRENGTH IN THE WAKE OF A COLD FRONT AROUND 3 AM CST EARLY SUNDAY MORNING...WITH GALE FORCE WINDS INTO EARLY SUNDAY AFTERNOON. THE WINDS WILL SLOWLY DIMINISH TO 20 TO 30 KNOTS BY MID AFTERNOON SUNDAY. LARGE WAVES WILL BE GENERATED BY THE STRONG WINDS...ESPECIALLY TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ REM
154 WHUS73 KMKX 280745 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 145 AM CST SUN DEC 28 2008 ...STRONG GUSTY WINDS BEHIND COLD FRONT TONIGHT... .LOW PRESSURE OVER NORTHERN LAKE MICHIGAN TONIGHT...WILL DEEPEN AS IT MOVES NORTHEAST TO NEAR GEORGIAN BAY BY SUNDAY MORNING. WEST GALE ARE EXPECTED TO LAST INTO EARLY SUNDAY AFTERNOON. LMZ643>646-281545- /O.EXT.KMKX.GL.W.0016.081228T0743Z-081228T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 145 AM CST SUN DEC 28 2008 ...GALE WARNING NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... THE GALE WARNING IS NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. WEST GALES ARE EXPECTED THROUGH EARLY SUNDAY AFTERNOON. THE WINDS WILL SLOWLY DIMINISH TO 20 TO 30 KNOTS BY MID AFTERNOON SUNDAY. LARGE WAVES WILL BE GENERATED BY THE STRONG WINDS...ESPECIALLY TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HENTZ
935 WHUS73 KMKX 280918 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 318 AM CST SUN DEC 28 2008 ...STRONG GUSTY WINDS BEHIND COLD FRONT TONIGHT... .STRONG LOW PRESSURE OVER NORTHERN LAKE MICHIGAN WILL MOVE NORTHEAST INTO SOUTHEAST CANADA BY THIS AFTERNOON. WEST GALE ARE EXPECTED TO LAST INTO EARLY SUNDAY AFTERNOON. LMZ643>646-281730- /O.CON.KMKX.GL.W.0016.000000T0000Z-081228T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 318 AM CST SUN DEC 28 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. WEST GALES ARE EXPECTED THROUGH EARLY SUNDAY AFTERNOON. THE WINDS WILL SLOWLY DIMINISH TO 20 TO 25 KNOTS BY MID AFTERNOON SUNDAY. LARGE WAVES WILL BE GENERATED BY THE STRONG WINDS...ESPECIALLY TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HENTZ
764 WHUS73 KMKX 281641 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1041 AM CST SUN DEC 28 2008 ...GUSTY WEST WINDS TODAY BEHIND COLD FRONT... .STRONG LOW PRESSURE WILL CONTINUE TO MOVE NORTHEAST THROUGH SOUTHEAST CANADA. LMZ643>646-290000- /O.CAN.KMKX.GL.W.0016.000000T0000Z-081228T2100Z/ /O.NEW.KMKX.SC.Y.0106.081228T1641Z-081229T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1041 AM CST SUN DEC 28 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. WEST WINDS UP TO 30 KNOTS WILL GRADUALLY DIMINISH TO 20 KNOTS OR LESS AS THE AFTERNOON WEARS ALONG. LARGE WAVES WILL BE GENERATED BY THE STRONG WINDS... ESPECIALLY TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Dec 26, 3:23 PM CST, 12 hours 40 minutes earlier.
Area forecast discussion, Dec 26, 3:23 PM CST, 12 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
323 PM CST FRI DEC 26 2008
.TONIGHT/SATURDAY...WILL START OFF WITH THE DENSE FOG STUFF TONIGHT AS
SOUTH WINDS CONTINUE TO PUMP WARMER AIR NORTH OVER THE SNOW COVER.
WITH DEW-POINTS ABOVE 32...SNOW-MELT IS OF A CONCERN. GFS/ECMWF
MODELS SUGGEST ROUND ONE WITH MODERATE/HEAVY RAINS AFTER MIDNIGHT.
RAINS AND SNOW-MELT SPELL FLASH FLOOD WATCH...WHICH WE ISSUED
EARLIER TODAY. ROUND TWO OF MODERATE TO HEAVY RAINS COMES UP
SATURDAY AFTERNOON/EVENING AS SHORT WAVE/VORTICITY MAX IN
SOUTHERN PART OF TROUGH MOVES NORTHEASTWARD TOWARD WISCONSIN.
THUNDER IS A POSSIBILITY LATE TONIGHT AND SATURDAY
AFTERNOON/EVENING AS WELL. HAVE GONE 2-4 DEGREES BELOW GFS MOS
GUIDANCE ON MAX TEMPS FOR SATURDAY...DUE TO SNOW-COVER AND
CLOUDS/PCPN. I JUST CAN/T SEE 55 FOR MILWAUKEE AND 58 FOR KENOSHA
WITH THE SNOW-COVER WE HAVE.
.SATURDAY NIGHT/SUNDAY...THE SURFACE COLD FRONT MOVES EAST ACROSS
MY COUNTY WARNING AREA /CWA/ SATURDAY NIGHT. THIS WILL ALLOW
PRECIP TO CHANGE TO SNOW. THERE MAY BE SOME BRIEF SLEET/FREEZING
RAIN IN THE CHANG-OVER...BUT WE USUALLY DON/T GET MUCH OF A MIX
WHEN GETTING COLDER ANYWAY. SHORT WAVE CUTS OFF INTO A 500 MB
LOW OVER WISCONSIN BY 12Z SUNDAY. MODELS CONTINUE TO SUGGEST THAT
MID-LEVEL FRONTO-FORCING/DEFORMATION ZONE WILL REMAIN MOSTLY
NORTHWEST AND NORTH OF MY CWA...SO NO WATCH FOR MY CWA.
HOWEVER...SOME WRAP AROUND MOISTURE SHOULD ALLOW FOR AN INCH OR
TWO OF SNOW SATURDAY NIGHT. SSEC CRAS IR FORECAST IMAGERY ALSO
SUGGESTS SOME ENHANCEMENT/WRAP-AROUND PCPN FOR MY CWA LATE
SATURDAY NIGHT INTO SUNDAY MORNING. GOOD SURFACE PRESSURE RISES
BEHIND DEPARTING LOW PRESSURE SUGGEST SOMEWHAT WINDY CONDITIONS
FOR LATE SATURDAY NIGHT INTO SUNDAY. SO...SOME BLOWING SNOW
POSSIBLE AT THIS TIME WITH THE NEW SNOW. THE OLD SNOW WILL BE
CAPPED OFF BY FREEZING. WIND ADVISORY MAY BE NEEDED FOR SUNDAY IF
WE DO GET THOSE 3-HRLY PRESSURE RISES OF +4 TO +5 AS SUGGESTED BY
GFS MODEL. WINDS AT 850 MB ARE PROGGED TO BE 45 TO 50 KNOTS.
.MONDAY THRU WED...COUPLE SHORT WAVES/VORTICTY MAX/S SKIRT ACROSS
NORTHERN WISCONSIN. WITH MOST OF THE VORTICTY
CHANNELED/SHEARED...I DON/T EXPECT THE ASSOCIATED WARM AIR
ADVECTION TO GENERATE SNOW FOR MY CWA. MODELS KEEP MOST OF SNOW IN
NORTHERN WI.
.THURSDAY/FRIDAY...ANOTHER SYSTEM TO DEAL WITH...AS UPPER TROF
DIGS AND CUTS OFF JUST SOUTH OF WI. MORE SNOW AT THAT TIME...BUT
NOT A MAJOR SNOW-PRODUCER.
&&
.AVIATION...LOW LEVEL RH PROGS/MOS AND BUFKIT REALLY POINT TOWARDS
BOUNDARY LAYER SATURATION TAKING SHAPE. THIS PROCESS WELL UNDERWAY
AND EXPECT IT TO PERSIST AS MOISTURE ADVECTS INTO THE AREA PER
TRENDS IN ISODROSOTHERM ANAYLSIS AND MOISTURE INFLUX INTO LOW LAYERS
DUE TO SNOWMELT. THE RAIN MAY THROW A WRENCH INTO AT TIMES LATER
TONIGHT INTO SATURDAY MORNING AS THAT WILL TEND TO STIR THINGS UP A
BIT. EITHER WAY CEILINGS AND VISIBILITIES LOOK TO BE LARGELY IN THE
LIFR/VLIFR RANGE.
&&
.MARINE...WILL EXTEND SCA INTO SATURDAY NIGHT AT MIDNIGHT. WHILE
THERE WILL BE A PERIOD OR TWO WHERE WINDS MAY SLACKEN OFF WITH
APPROACH OF THE LOW CENTER AND WITHIN TROUGH AXIS...APPEARS THAT
PERIOD WILL BE SMALL ENOUGH SO THAT WE CAN JUST RUN THIS OUT UNTIL
FROPA. CONCERN THERE FOR GALES WITH THE POST FRONTAL CAA REGIME.
WILL RUN WITH A GLA FROM 6Z SUNDAY THROUGH 21Z SUNDAY. WILL PROBABLY
NEED A SCA AFTER THAT FOR A WHILE TOO.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...DENSE FOG ADVISORY UNTIL 6 PM CST SATURDAY FOR WIZ046-047-056-
057-062-063-067>069.
FLASH FLOOD WATCH FROM MIDNIGHT CST TONIGHT THROUGH SATURDAY
EVENING FOR WIZ046-047-051-052-056>060-062>072.
DENSE FOG ADVISORY UNTIL 6 PM CST SATURDAY FOR WIZ051-052-
058>060-064>066-070>072.
LM...GALE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON FOR
LMZ643>646.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST SATURDAY NIGHT FOR
LMZ643>646.
&&
SHORT/LONG TERM...34
AVIATION/MARINE...10Hazardous weather outlook, Dec 26, 5:22 PM CST, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 522 PM CST FRI DEC 26 2008 WIZ046-047-051-052-056>060-062>072-272330- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 522 PM CST FRI DEC 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A DENSE FOG ADVISORY HAS BEEN ISSUED FOR ALL OF SOUTHERN WISCONSIN. A FLASH FLOOD WATCH IS IN EFFECT STARTING AT MIDNIGHT TONIGHT. THUNDERSTORMS WITH MODERATE TO HEAVY RAIN ARE POSSIBLE LATE TONIGHT...ESPECIALLY ACROSS SOUTHEAST WISCONSIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY A DENSE FOG ADVISORY WILL REMAIN IN EFFECT SATURDAY. A FLASH FLOOD WATCH IS IN EFFECT THROUGH SATURDAY EVENING. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY. COLDER AIR POURING IN BEHIND A COLD FRONT LATER SATURDAY AND SATURDAY NIGHT SHOULD CHANGE THE PRECIPITATION BACK TO FREEZING RAIN...SLEET...THEN SNOW. .SPOTTER INFORMATION STATEMENT... ANY REPORTS OF FLOODING DUE TO SNOW MELT AND ICE JAMS WOULD BE APPRECIATED THROUGH SATURDAY. LMZ643>646-272330- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 522 PM CST FRI DEC 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY REMAINS IN EFFECT. WARMER AIR MOVING OVER THE COLDER WATERS OF LAKE MICHIGAN WILL RESULT IN AREAS OF DENSE FOG TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY WARMER AIR MOVING OVER THE COLDER WATERS OF LAKE MICHIGAN MAY RESULT IN AREAS OF DENSE FOG SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT SATURDAY NIGHT. A GALE WATCH IS IN EFFECT FROM MIDNIGHT SATURDAY NIGHT THROUGH MID AFTERNOON SUNDAY. SMALL CRAFT CONDITIONS ARE POSSIBLE AT TIMES LATER SUNDAY INTO SUNDAY EVENING AND AGAIN LATER MONDAY NIGHT INTO TUESDAY EVENING. REM WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 9:27 PM CST | River Flood Warning | MKX | Kenosha | 7 days |
| Dec 26, 9:45 PM CST | Marine Dense Fog Advisory | MKX | 20 hr | |
| Dec 27, 4:34 AM CST | Areal Flood Advisory | MKX | Jefferson, Kenosha, Milwaukee, Ozaukee, Racine, Rock and 3 more | 4 hr |
| Dec 27, 9:29 AM CST | River Flood Warning | MKX | Milwaukee | 44 hr |
| Dec 27, 9:29 AM CST | River Flood Warning | MKX | Racine | 3 days |
| Dec 27, 10:16 AM CST | River Flood Warning | MKX | Green | 24 hr |
| Dec 27, 10:16 AM CST | River Flood Warning | MKX | Green, Rock | 24 hr |
| Dec 27, 10:16 AM CST | River Flood Warning | MKX | Rock | 24 hr |
| Dec 27, 1:47 PM CST | Areal Flood Advisory | MKX | Kenosha, Milwaukee, Racine, Walworth | 3 hr |
| Dec 27, 2:51 PM CST | River Flood Warning | MKX | Waukesha | 3 hr |
| Dec 27, 2:51 PM CST | River Flood Warning | MKX | Milwaukee | 15 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.